# SDR SWAA2022012867169

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 49,228 hours, 22,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE SURROUND DOUBLER IS CRACKED / CUT OUT DAMAGE AT GROUND POWER RECEPTACLE DOUBLES; NOT VERIFIED NO FURTHER DEFECTSNOTED. INSTALLED DOUBLE REPAIR IAW SRM 53-10-15-2R-4
